# SDR 2001FA0000585

- Difficulty date: November 24, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Aircraft: N3214V
- Make and model: Balwks FIREFLY715
- Aircraft serial: F7912
- System (JASC): 5102 · Balloon Reports
- Part: Fuel Line
- Part number: GL0115721688
- Condition: Leaking
- Location: Fuel System
- Part time: 110 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THIS SET OF FUEL HOSES WERE OBTAINED FROM THE HOLDER OF A PMA. THEY WERE INSTALLED IN MAY.  THE HOSE WAS FOUND TO BE LEAKING AT THE CRIMP CONNECTION AT THE END OF THE HOSE.  THE LEAK DOES NOT APPEAR TO BE CAUSED BY MISHANDLING, BUT BY A POOR CRIMP JOB.  THIS IS THE SECOND HOSE FROM THIS SET THAT HAVE STARTED LEAKING FROM THE SAME LOCATION.
